Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 14, NWS Pocatello, ID

July 12, 20127 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jul 12, 2012, 3:26 AM MDT for 7 counties in Idaho. It took effect at Jul 12, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2012, 3:26 AM MDT (09:26 UTC)
In effect from
Jul 12, 2012, 12:00 PM MDT
Expired
Jul 12, 2012, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Caribou County, ID, Franklin County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 80 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
4546 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WWUS85 KPIH 120926
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
326 AM MDT THU JUL 12 2012

...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDAHO FIRE ZONES 412
AND 413 BELOW 6000 FEET...

IDZ412-413-122130-
/O.NEW.KPIH.FW.W.0014.120712T1800Z-120713T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
326 AM MDT THU JUL 12 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES
412 AND 413 BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE 
  413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET.

* TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  THIS AFTERNOON AND CONTINUE THROUGH 9 PM MDT THIS EVENING.

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 45 MPH ARE POSSIBLE WITH
  SOME THUNDERSTORMS.

* PRECIPITATION: LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE
  EXPECTED FROM MOST STORMS.

* IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC
  OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
177 
WWUS85 KPIH 122020
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
220 PM MDT THU JUL 12 2012

...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS
UNTIL 9 PM MDT THIS EVENING FOR IDAHO FIRE ZONES 412 AND 413 BELOW
6000 FEET...

IDZ412-413-130830-
/O.NEW.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/
/O.CON.KPIH.FW.W.0014.000000T0000Z-120713T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
220 PM MDT THU JUL 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND
413 BELOW 6000 FEET...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 412 AND 413 BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH BELOW 6000 FEET...WHICH IS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE 
  413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET. 

* TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  THIS AFTERNOON AND CONTINUE THROUGH 9 PM MDT THIS EVENING. FOR
  THE FIRE WEATHER WATCH...WIDELY SCATTERED THUNDERSTORMS WILL
  DEVELOP TOMORROW AFTERNOON AND EVENING.

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 45 MPH ARE POSSIBLE 
  WITH SOME THUNDERSTORMS. 

* PRECIPITATION: LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE 
  EXPECTED FROM MOST STORMS.

* IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC 
  OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED 
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ411-476-477-130830-
/O.NEW.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
220 PM MDT THU JUL 12 2012

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 411...476 AND 477 BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH BELOW 6000 FEET...WHICH IS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 


* AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF BELOW 6000 FEET...FIRE ZONE 
  476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET...
  FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF BELOW 6000 
  FEET.

* TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  TOMORROW AFTERNOON AND EVENING

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 40 MPH WILL BE POSSIBLE
  WITH SOME STORMS.

* PRECIPITATION: NEAR 0.10 INCHES OF MOISTURE CAN BE EXPECTED.

* IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC 
  OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED 
  FIRES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
768 
WWUS85 KPIH 130257
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
857 PM MDT THU JUL 12 2012

...RED FLAG WARNING FOR IDAHO FIRE ZONES 412 AND 413 BELOW 6000
FEET ALLOWED TO EXPIRE...

IDZ412-413-131200-
/O.EXP.KPIH.FW.W.0014.000000T0000Z-120713T0300Z/
/O.CON.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
857 PM MDT THU JUL 12 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET......FIRE WEATHER
WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR
LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND
413 BELOW 6000 FEET...


...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND
413 BELOW 6000 FEET...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET...

THE RED FLAG WARNING FOR THURSDAY AFTERNOON AND EVENING HAS BEEN
ALLOWED TO EXPIRE. THUNDERSTORMS HAVE FINALLY CEASED IN SOUTHERN
IDAHO THIS THURSDAY EVENING...WITH NO MORE EXPECTED TONIGHT.

THE FIRE WEATHER WATCH FOR FRIDAY AFTERNOON THROUGH MIDNIGHT
FRIDAY NIGHT CONTINUES.

* AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT
  RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE
  413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET.

* TIMING...WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP FRIDAY
  AFTERNOON AND CONTINUE THROUGH FRIDAY EVENING.

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS OF 40 MPH ARE POSSIBLE WITH
  SOME THUNDERSTORMS.

* PRECIPITATION...LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE
  EXPECTED FROM MOST STORMS.

* IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC
  OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

IDZ411-476-477-131200-
/O.CON.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
857 PM MDT THU JUL 12 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LIGHTNING AND GUSTY OUTFLOW WINDS
FOR FIRE ZONES 411...476 AND 477 BELOW 6000 FEET...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND
  SNAKE RIVER RANGE/TARGHEE NF BELOW 6000 FEET...FIRE ZONE 476
  LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET... FIRE
  ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF BELOW 6000 FEET.

* TIMING...WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
  TOMORROW AFTERNOON AND EVENING

* OUTFLOW WINDS...GUSTY OUTFLOW WINDS OF 40 MPH WILL BE POSSIBLE
  WITH SOME STORMS.

* PRECIPITATION...NEAR 0.10 INCHES OF MOISTURE CAN BE EXPECTED.

* IMPACTS...NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC
  OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:03 PM MDT, 6 hours 23 minutes earlier.

Area forecast discussion, Jul 11, 9:03 PM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
903 PM MDT WED JUL 11 2012

.UPDATE...THUNDERSTORM ACTIVITY THIS EVENING IS ENDING FROM WEST
TO EAST RATHER RAPIDLY THIS EVENING. COUPLE OF OUT FLOW BOUNDARIES
STILL SHOW ON RADAR IN THE SNAKE PLAIN. RED FLAG WARNINGS WERE
ALLOWED TO EXPIRE AT 9 PM. RS

&&

.PREV DISCUSSION... /ISSUED 131 PM MDT WED JUL 11 2012/

DISCUSSION...MAIN AREA OF CONVECTION HAS MOVED INTO WY THIS
AFTN... HOWEVER...MONSOON MOISTURE REMAINS OVER THE FCST AREA.
ISOLATED TO WIDELY SCATTERED TSTMS CAN STILL BE EXPECTED ACROSS
THE AREA...DIMINISHING THIS EVENING. VERY LITTLE RAINFALL WITH
THEE TSTMS...BUT QUITE A BIT OF LIGHTNING STRIKES. SEVERAL FIRE
STARTS SO FAR...WITH TWO VISIBLE FROM THE OFFICE.

MONSOON MOISTURE WILL BE DISPLACED TO THE EAST AND SOUTH OF THE
AREA ON THU...SO ONLY LOOKING FOR ISOLD MOUNTAIN TSTMS THU
AFTERNOON. BY FRI...MONSOON MOISTURE MOVES BACK IN FROM THE SOUTH.
TSTMS WILL AGAIN DEVELOP BY LATE FRI MORNING...AND BECOME MORE
NUMEROUS THRU THE AFTERNOON. THIS TREND WILL CONTINUE THRU SUNDAY.
BY MON...THE NORTHERN STREAM UPPER LOW DROPS INTO WA. THE NORTHERN
STREAM FLOW WILL RESULT IN LESS MOISTURE AND MORE MODERATE TEMPS.
ONLY EXPECTING ISOLD MAINLY MTN TSTMS THRU WED. HEDGES

AVIATION...CONVECTIVE THREAT CONTINUES THIS AFTERNOON INTO EARLY
EVENING. AIRMASS SUPPORTS MIXED DRY/WET STORMS WITH POTENTIAL
FOR GUSTY OUTFLOW WINDS TO ROUGHLY 45KTS. WEAK SHORTWAVE ROTATING
NORTHEAST FROM SOUTHEAST OREGON MAY SPARK THUNDERSTORMS BY MID
MORNING OVER CENTRAL MTNS INCLUDING KSUN BUT GREATEST THREAT WILL BE
DURING THE AFTERNOON. AS WITH PREVIOUS DAYS...CONVECTION APPEARS TO
DROP OFF AFTER SUNSET. THURSDAY WILL SEE MOSTLY SUNNY AND VFR
CONDITIONS AT AREA AIRPORTS WITH ISOLATED MOUNTAIN THUNDERSTORMS.
DMH/PRESTON

FIRE WEATHER...RED FLAG WARNING TO REMAIN IN EFFECT THROUGH 9 PM
THIS EVENING DUE TO THUNDERSTORMS ACROSS THE DISTRICT. THUNDERSTORMS
CONTINUE TO DEVELOPED AND MOVE ACROSS THE AREA THIS AFTERNOON.
SURFACE WINDS HAVE BEEN MORE EASTERLY THAN ORIGINALLY ANTICIPATED
BUT SWITCH AROUND TO SOUTHWEST PRIOR TO THUNDERSTORMS...THUS ERRATIC
BEHAVIOR TO INFLUENCE FIRE FIGHTING.  GUSTY WINDS NEAR THUNDERSTORMS
MAY REACH UP TO 45 MPH.  DUE TO SWIFT NORTHEAST MOVEMENT OF STORMS
AND DRY SURFACE RH...VERY LITTLE RAINFALL REACHING THE GROUND.
THURSDAY APPEARS SIMILAR AGAIN WITH RESPECT TO THUNDERSTORM
DEVELOPMENT OVER THE DISTRICT BUT TRENDING MORE ISOLATED AND OVER
THE MOUNTAINS.

A COUPLE FEATURES OF INTEREST MAY MAKE FOR A MORE INTERESTING END OF
THE WEEK/WEEKEND. PAIR OF UPPER LOWS BEGINNING TO INCREASE MOISTURE
SURGE THROUGH THE GREAT BASIN FOR FRIDAY THROUGH SUNDAY. SOUTHERN
LOW OFF BAJA CALIFORNIA ALREADY SURGING MOISTURE NORTH THROUGH
ARIZONA PER SAT IMAGERY WHILE NORTHERN LOW APPROACHES COAST AND IS
PROGGED TO FURTHER DEEPEN SOUTHERLY REACH. MOISTURE SURGES INTO
IDAHO FRIDAY THROUGH SUNDAY FOR INCREASED COVERAGE OF STORMS ALONG
WITH BREAKDOWN OF UPPER RIDGE AS NORTHERN LOW EXERTS INFLUENCE
ACROSS THE REGION. AT THIS POINT...EXPECT RED FLAG CONDITIONS EACH
DAY SOMEWHERE WITHIN THE DISTRICT PENDING BEST CHANCES FOR
THUNDERSTORM DEVELOPMENT. DMH/PRESTON

&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 11, 4:02 AM MDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
402 AM MDT WED JUL 11 2012

IDZ017>025-031-032-121015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
402 AM MDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY OVER MOST
OF EASTERN IDAHO. THESE STORMS ARE EXPECTED TO PRODUCE BRIEF HEAVY
RAIN AND GUSTY OUTFLOW WINDS. HIGHER THAN NORMAL DAYTIME
TEMPERATURES WILL CONTINUE WITH HIGHS APPROACHING 100 DEGREES IN
THE SNAKE RIVER PLAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED ALMOST EVERY DAY WITH THE POSSIBLE
EXCEPTION OF THURSDAY. STORMS ARE EXPECTED TOR PRODUCE BRIEF HEAVY
RAIN AND GUSTY OUTFLOW WINDS...ESPECIALLY OVER HIGHER
TERRAIN...INTO AT LEAST EARLY NEXT WEEK. ABOVE NORMAL
TEMPERATURES WILL CONTINUE THROUGH FRIDAY WITH HIGH TEMPERATURES
NEAR 100 DEGREES. TEMPERATURES WILL MODERATE SOMEWHAT OVER THE
WEEKEND WITH INCREASED CLOUD COVER.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:20 PM MDTFire Weather WatchPIHBannock, Bear Lake, Bonneville, Butte, Caribou, Clark and 8 more13 hr

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.